# SDR DALA2025091106715

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 4,356 hours, 539 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R BOTTLE PRESSURE LOW.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (7826130)
